Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of not taking birth control pills at the scheduled time?

So im on birth control combination pills and on the 13 of October I took my pill 8 hours late, then the following week i took my pills as scheduled, then the following week i took the reminder pill then I started a new pack on time and i had unprotected sex 3 days after my period ended and my bf came in me should i be alarmed about being pregnant its been 4 days?
Fri, 19 Jul 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It looks like you have not been taking your contraceptive pills in time. Regular contraceptive pills should be taken at the same time every day so that the efficacy is not reduced.

If you miss the pills & had unprotected intercourse you should take Emergency contraceptive pills within 72 hours of unprotected sexual intercourse.

If you were careless about it then you can be pregnant. In case you miss your periods you are suggested to visit a gyne & get treated at the earliest.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i have unprotected sex then i start taking perle i never miss a day but i don t take the pills on time however sometime i feel bad like i want...